# SDR HNAA2020042700146

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 46,243 hours, 43,265 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 ANTI ICE FAIL CAUTION MESSAGE APPEARED , REJECTED TAKE OFF. REMOVED PANELS 422AT & 422BT AS REQUIRED. REMOVED CLAMP ON DUCT BELOW HSV PN# 54722-250 DUE TO LEAK AND REPLACED AS REQUIRED. R&R E2 A/ICE PRESSURE TRANSDUCER IAW EMB 145 AMM 30-21-00-700-803-A/500. OPS CHECK GOOD AT THIS TIME. REINSTALLED BOTH PANELS.
